# SDR DL76P090674

- Difficulty date: April 15, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 50,480 hours, 22,179 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A`S REPORTED AN ELECTRICAL ODOR IN AFT GALLEY.  ODOR DISSIPATED WHEN CHILLER AND BUN WARMER WERE TURNED OFF.  FOUND AFT GALLEY NR 4 COFFEE MAKER HOT PLATE COIL BAD, FWD TO NEF 253.08.  C/B PULLED SECURED.
